RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1999, Volume 11, Issue 4, Pages 27–32 (Mi dm395)  

This article is cited in 6 scientific papers (total in 6 papers)

On the stability of the Pareto optimum of a vector Boolean programming problem

V. A. Emelichev, V. N. Krichko


Abstract: We present bounds for the possible disturbances of the input parameters of a vector problem of linear Boolean programming which preserve the Pareto optimality of the solution.
This research was supported by the Byelorussian Republican Foundation for Basic Research, grant $\Phi$ 97–266.

DOI: https://doi.org/10.4213/dm395

Full text: PDF file (553 kB)

English version:
Discrete Mathematics and Applications, 1999, 9:6, 607–613

Bibliographic databases:

UDC: 519.10
Received: 17.05.1999

Citation: V. A. Emelichev, V. N. Krichko, “On the stability of the Pareto optimum of a vector Boolean programming problem”, Diskr. Mat., 11:4 (1999), 27–32; Discrete Math. Appl., 9:6 (1999), 607–613

Citation in format AMSBIB
\Bibitem{EmeKri99}
\by V.~A.~Emelichev, V.~N.~Krichko
\paper On the stability of the Pareto optimum of a vector Boolean programming problem
\jour Diskr. Mat.
\yr 1999
\vol 11
\issue 4
\pages 27--32
\mathnet{http://mi.mathnet.ru/dm395}
\crossref{https://doi.org/10.4213/dm395}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1761009}
\zmath{https://zbmath.org/?q=an:0966.90053}
\transl
\jour Discrete Math. Appl.
\yr 1999
\vol 9
\issue 6
\pages 607--613


Linking options:
  • http://mi.mathnet.ru/eng/dm395
  • https://doi.org/10.4213/dm395
  • http://mi.mathnet.ru/eng/dm/v11/i4/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Emelichev, V. N. Krichko, D. P. Podkopaev, “On the stability radius of a vector problem of linear Boolean programming”, Discrete Math. Appl., 10:1 (2000), 103–108  mathnet  crossref  mathscinet  zmath
    2. V. A. Emelichev, Yu. v. Stepanishina, “Multicriteria combinatorial linear problems: parametrisation of the optimality principle and the stability of the effective solutions”, Discrete Math. Appl., 11:5 (2001), 435–444  mathnet  crossref  mathscinet  zmath
    3. V. A. Emelichev, K. G. Kuzmin, “Analiz chuvstvitelnosti effektivnogo resheniya vektornoi bulevoi zadachi minimizatsii proektsii lineinykh funktsii na $\mathbb R_+$$\mathbb R_-$”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 12:2 (2005), 24–43  mathnet  mathscinet  zmath
    4. Emelichev V., Kuz'Min K., Nikulin Y., “Stability analysis of the Pareto optimal solutions for some vector boolean optimization problem”, Optimization, 54:6 (2005), 545–561  crossref  mathscinet  zmath  isi  elib  scopus
    5. Emelichev V., Podkopaev D., “Quantitative stability analysis for vector problems of 0-1 programming”, Discrete Optimization, 7:1–2 (2010), 48–63  crossref  mathscinet  zmath  isi  scopus
    6. Seck B., Caia C.G., Dallagi A., Forbes J.F., Goebel R.G., Anthieren G., Kresta J.V., “Stability Analysis and Regularization of Uncertain Linear Multi-Objective Integer Optimization Problems”, Eng. Optimiz., 44:11 (2012), 1279–1302  crossref  mathscinet  isi  scopus
  • Дискретная математика
    Number of views:
    This page:304
    Full text:130
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021